# SDR CALA2016123001198

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 63,631 hours, 26,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4133
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED AT PTP PANEL CABIN EMERGENCY POWER SUPPLY AND BATTERY POS 13WL WERE REPLACED IAW  AMM 33-51-38 PG BLOCK 401 OP TEST IAW 33-51-38-740-050
